advertisement
Question
Posted by: Ganny | 2009/02/03

Leg Cramps

Please advise, I have severe aching legs most of the time! I take 40mg Simvistatin and an Ecotrin tablet daily. It has been suggested that Lipitor can give leg cramps but not the simvistatin. If it is the meds, what else could I take as the cholestrol is rather high (9.9) with meds and diet and a hereditory factor. Your help would be appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ganny
Simvastatin can also cause muscle pain - stop it for a few days and see if there is a difference? If the symptoms improve without the simvastatin, you may need to discuss with your doctor, you may need to change to another kind of cholesterol medication like a Fibrate.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement